# SDR JIKA2015062400001

- Difficulty date: July 13, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N548UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT548
- Aircraft time: 23,369 hours, 24,397 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE PILOT SELECTED THE LG HANDLE TO THE EXTEND POSITION, THE LT MLG POSITION INDICATOR LIGHT DID NOT ILLUMINATE.  THE PILOT TRIED TO CYCLE THE LG WITH THE SAME RESULTS.  THE PILOT PERFORMED A MANUAL EXTENSION OF THE LG, THE LT MAIN GEAR LIGHT REMAINED OFF.  THE PILOT PERFORMED A PRECAUTIONARY FLYBY OF THE ATC TOWER & RECEIVED VISUAL CONFIRMATION THAT LG WAS DOWN, PILOT LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED BURNT OUT LIGHT BULBS.  REPLACED THE LIGHT BULBS.  THE LT MAIN GEAR DOWN ANNUNCIATOR LIGHT FUNCTIONAL TESTED SATISFACTORY.
